Compare to the active ingredients in Excedrin® PM, GoodSense® Headache PM temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness.
GoodSense® Headache PM combines the active ingredients of acetaminophen and diphenhydramine HCI to help relieve headache and minor aches and pains, with accompanying sleeplessness.
What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage.
It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly.
Acute pain, for the most part, results from disease, inflammation or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma or surgery, and may be accompanied by anxiety or emotional distress. The cause of acute pain can usually be diagnosed and treated, and the pain is self-limiting; that is, it is confined to a given period of time and severity. In some rare instances, it can become chronic.
Chronic pain is widely believed to represent disease itself. It can be made much worse by environmental and psychological factors. Chronic pain persists over a longer period of time than acute pain and is resistant to most medical treatments. It can, and often does, cause severe problems for patients. A person may have two or more co-existing chronic pain conditions. Such conditions can include chronic fatigue syndrome, endometriosis, fibromyalgia, inflammatory bowel disease, interstitial cystitis, temporomandibular joint dysfunction, and vulvodynia. It is not known whether these disorders share a common cause.
Source: National Institutes of Health
Active ingredients (in each tablet): Acetaminophen 500 mg, pain reliever; Diphenhydramine HCl 25 mg (equiv. to Diphenhydramine citrate 38 mg), nighttime sleep-aid.
Inactive ingredients: carnauba wax, crospovidone, FD&C blue #1 aluminum lake, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.